# SDR USAABB03027

- Difficulty date: March 2, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 22, INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.
